Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 99, NWS Nashville, TN

July 10, 2013Davidson County, Sumner County, Wilson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 10, 2013, 5:26 PM CDT for Davidson County, Sumner County, Wilson County, Tennessee. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2013, 5:26 PM CDT (22:26 UTC)
Expired
Jul 10, 2013, 6:00 PM CDT
In force
34 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Davidson County, TN, Sumner County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 12 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 5:45 PM CDTHAIL 0.73 S Mount Juliet, TNDIME SIZE HAIL REPORTED IN SOUTH MOUNT JULIET

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.4 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2277 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
802 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

038 
WUUS54 KOHX 102226
SVROHX
TNC037-165-189-102300-
/O.NEW.KOHX.SV.W.0099.130710T2226Z-130710T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
526 PM CDT WED JUL 10 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
  WESTERN WILSON COUNTY IN MIDDLE TENNESSEE...
  EAST CENTRAL DAVIDSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 600 PM CDT

* AT 526 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR
  HENDERSONVILLE...MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAKEWOOD...HERMITAGE...LEBANON...MOUNT JULIET...RURAL HILL...
  BELINDA CITY AND GLADEVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.

&&

LAT...LON 3627 8620 3602 8635 3622 8675 3638 8665
TIME...MOT...LOC 2226Z 295DEG 15KT 3626 8659

$$

SHAMBURGER
1 follow-up statement
319 
WWUS54 KOHX 102245
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
545 PM CDT WED JUL 10 2013

TNC037-165-189-102300-
/O.CON.KOHX.SV.W.0099.000000T0000Z-130710T2300Z/
SUMNER TN-WILSON TN-DAVIDSON TN-
545 PM CDT WED JUL 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
DAVIDSON...WESTERN WILSON AND SOUTHWESTERN SUMNER COUNTIES UNTIL 600
PM CDT...

AT 544 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
TWO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  ONE STORM WAS 
LOCATED NEAR MOUNT JULIET...MOVING EAST AT 15 MPH. ANOTHER STORM WAS 
LOCATED NEAR PERCY PRIEST LAKE...MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  LEBANON...OLD HICKORY...MADISON...HERMITAGE...RURAL HILL...MOUNT
  JULIET...LAKEWOOD...HENDERSONVILLE...BELINDA CITY AND GLADEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS 
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

&&

LAT...LON 3627 8620 3602 8635 3622 8675 3638 8665
TIME...MOT...LOC 2244Z 285DEG 14KT 3626 8651

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:37 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jul 10, 3:37 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
337 PM CDT WED JUL 10 2013

.DISCUSSION...
LATEST ANALYSIS SHOWING VERY JUICY AIRMASS ACROSS THE REGION...
WITH PLENTY OF INSTABILITY. WEAK PRE-FRONTAL BOUNDARY/TROUGH CURRENTLY
WORKING TOWARD BNA UP TO NEAR LEX WHERE DEWPTS ARE POOLING AS HIGH
AS 76. WAVES OF CONVECTION CURRENTLY ACROSS MUCH OF CENTRAL KY DOWN
INTO MIDDLE TN...AND UPSTREAM TOWARD COLD FRONT WHICH IS STILL WELL
NORTHWEST.

THIS INCREASING CONVECTION TREND EXPECTED TO CONTINUE TONIGHT AS THE
COLD FRONT APPROACHES AND AIRMASS REMAINS WITH HIGHEND INSTABILITY
AND AMPLE POSITIVE ENERGY. SERIES OF OUTFLOWS/WEAK BOUNDARIES INTERACTING
LATE TODAY/THIS EVENING WILL AID EARLY WITH COLD FRONT...EXPECTED TO
BE NEAR BNA AROUND 12-14Z...GETTING INTO THE MIX LATE TONIGHT. SEVERE
POTENTIAL THROUGH TONIGHT CERTAINLY THERE BUT WEAK WIND STRUCTURE...
ABSENCE OF GOOD ELEVATED DRY LAYERS AND FREEZING LVL/WETBULB ZERO
NEAR 15KFT COULD HELP KEEP IT SOMEWHAT LIMITED/ISOLATED. PRECIPITABLE
WATER IN THE 2+ INCH RANGE WILL MAKE FOR SOME TORRENTIAL DOWNPOURS
BUT DO EXPECT STORMS TO HAVE JUST ENOUGH MOVEMENT TO KEEP FLASH
FLOODING THREAT DOWN...BUT THIS COULD BE ISSUE LATER.

COLD FRONT WILL BE A SLOW MOVER AND WILL TAKE UNTIL 19-21Z TO PASS CSV.
THIS WILL KEEP STORM CHANCES FAIRLY HIGH EAST/SOUTH THROUGH A GOOD
PART OF THU. ONCE THE FRONT DROPS SOUTH OF THE AREA THU NIGHT...
PRETTY GOOD DRYING SET TO SLIP IN BEHIND. ON FRI...LIKELY TO SEE
DEWPTS DOWN IN THE 50S LATER IN THE DAY AS UPPER TROUGH PASSES.

UPPER RIDGING BUILDS OVER THE OH VALLEY THROUGH THE WEEKEND AND OUR
WX WILL BE SOMEWHAT INFLUENCED BY MOVEMENT OF TROPICAL STORM FORECAST
TO SLIDE UP THE EASTERN SEABOARD. CURRENT THOUGHT IS THAT WITH
ML/UL RIDGES TO REMAIN OVER THE TN/OH VALLEY REALLY MOST OF NEXT
WEEK...PCPN WILL BE ISO-SCT AT BEST...STARTING ON SUN. WILL CONTINUE
LOW POP TREND CURRENTLY RUNNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      73  87  65  86 /  60  30  05  05
CLARKSVILLE    73  86  61  85 /  60  20  05  05
CROSSVILLE     68  82  61  80 /  60  70  20  05
COLUMBIA       73  88  65  87 /  60  50  10  05
LAWRENCEBURG   72  88  65  87 /  60  50  10  05
WAVERLY        73  87  62  86 /  60  20  05  05

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 10, 5:00 AM CDT, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
500 AM CDT WED JUL 10 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-111000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
500 AM CDT WED JUL 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
THROUGH TONIGHT...ESPECIALLY ACROSS LOCATIONS ALONG AND NORTH
OF INTERSTATE 40 AND ALONG AND WEST OF INTERSTATE 65. SOME OF
THESE THUNDERSTORMS MAY REACH STRONG TO SEVERE THRESHOLDS WITH
MAIN CONCERNS BEING DAMAGING WINDS AND LARGE HAIL...AS A COLD
FRONT APPROACHES AND BEGINS TO MOVE INTO MIDDLE TENNESSEE. SINCE
GROUND CONDITIONS REMAIN SATURATED FROM PREVIOUS RAINS...PONDING
OF WATER AND THE POTENTIAL OF LOCALIZED FLOODING MAY OCCUR WHERE
THE HEAVIEST RAINFALL TAKES PLACE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
CONTINUE THROUGH AT LEAST THE MORNING HOURS ON THURSDAY ACROSS
EASTERN AND SOUTHERN PORTIONS OF MIDDLE TENNESSEE...INCLUDING THE
CUMBERLAND PLATEAU REGION. IN THESE LOCATIONS...LOCALLY HEAVY
RAINFALL WILL CONTINUE TO BE POSSIBLE. SINCE GROUND CONDITIONS
ACROSS THESE AREAS REMAIN SATURATED FROM PREVIOUS RAINS...PONDING
OF WATER AND THE POTENTIAL OF LOCALIZED FLOODING MAY OCCUR WHERE
THE HEAVIEST RAINFALL TAKES PLACE.

.SPOTTER CALL TO ACTION STATEMENT...

EVEN THOUGH ANY STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO BE
BRIEF AND ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR
WEATHER CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING
REPORTING CRITERIA.

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE ALSO.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Special weather statement, Jul 10, 4:01 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
401 PM CDT WED JUL 10 2013

TNZ007-008-102145-
ROBERTSON-SUMNER-
401 PM CDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR ROBERTSON AND SUMNER COUNTIES...

AT 358 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PORTLAND TO WHITE
HOUSE...MOVING EAST AT 20 MPH.

SOME LOCATIONS IN THE PATH INCLUDE WHITE HOUSE...MITCHELLVILLE...
CROSS PLAINS...PORTLAND...COTTONTOWN...OAK GROVE...GALLATIN...
BETHPAGE...WESTMORELAND...BLEDSOE CREEK STATE PARK AND CASTALIAN
SPRINGS.

THE MAIN THREATS EXPECTED WITH THESE STORMS INCLUDE TORRENTIAL
RAINFALL CAUSING PONDING OF WATER ON ROADWAYS...AS WELL AS
CONTINUOUS CLOUD TO GROUND LIGHTNING. WINDS UP TO 50 MPH MAY ALSO
OCCUR WITH THESE STORMS.

LAT...LON 3664 8620 3650 8622 3646 8624 3645 8627
      3636 8627 3631 8630 3631 8636 3633 8634
      3636 8636 3631 8640 3634 8643 3632 8648
      3645 8680 3666 8662 3664 8657 3666 8640

AL
Special weather statement, Jul 10, 4:17 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
417 PM CDT WED JUL 10 2013

TNZ007-102145-
ROBERTSON-
417 PM CDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR ROBERTSON COUNTY...

AT 417 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 7 MILES NORTHWEST OF SPRINGFIELD...MOVING EAST
AT 20 MPH.

SOME LOCATIONS IN THE PATH INCLUDE CEDAR HILL...ADAMS...
SPRINGFIELD...GREENBRIER AND CROSS PLAINS.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3659 8659 3654 8664 3649 8664 3641 8670
      3642 8675 3635 8682 3638 8685 3637 8687
      3639 8690 3639 8695 3651 8712 3655 8712
      3656 8714 3665 8704 3665 8684

SHAMBURGER
Special weather statement, Jul 10, 4:31 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
431 PM CDT WED JUL 10 2013

TNZ009-010-029-102200-
CLAY-MACON-TROUSDALE-
431 PM CDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR CLAY...MACON AND TROUSDALE
COUNTIES...

AT 426 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ALBANY TO
WESTMORELAND...MOVING SOUTHEAST AT 25 MPH.

SOME LOCATIONS IN THE PATH INCLUDE LAFAYETTE...MOSS...RED BOILING
SPRINGS...HARTSVILLE...CELINA AND DALE HOLLOW LAKE.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

LAT...LON 3663 8527 3654 8528 3649 8539 3650 8544
      3640 8550 3648 8557 3652 8570 3650 8572
      3652 8577 3649 8582 3641 8583 3643 8598
      3642 8597 3635 8609 3629 8613 3635 8621
      3631 8627 3645 8627 3650 8622 3664 8619

SHAMBURGER
Special weather statement, Jul 10, 4:44 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
444 PM CDT WED JUL 10 2013

TNZ008-028>030-102230-
SMITH-SUMNER-TROUSDALE-WILSON-
444 PM CDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR SMITH...SOUTHERN
SUMNER...TROUSDALE AND WILSON COUNTIES...

AT 440 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HARTSVILLE TO
GALLATIN...MOVING SOUTHEAST AT 20 MPH.

SOME LOCATIONS IN THE PATH INCLUDE BLEDSOE CREEK STATE PARK...
CASTALIAN SPRINGS...HARTSVILLE...GALLATIN...DIXON SPRINGS...MOUNT
JULIET...DICKERSON CHAPEL RECREATION AREA...PLEASANT SHADE...BELINDA
CITY...GLADEVILLE...LEBANON AND CARTHAGE.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

LAT...LON 3648 8619 3644 8616 3642 8584 3627 8584
      3624 8578 3621 8578 3621 8581 3614 8580
      3612 8585 3609 8587 3612 8590 3609 8604
      3607 8646 3639 8666 3649 8623

SHAMBURGER
Special weather statement, Jul 10, 5:10 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
510 PM CDT WED JUL 10 2013

TNZ078>080-102245-
GRUNDY-VAN BUREN-WARREN-
510 PM CDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR GRUNDY...VAN BUREN AND WARREN
COUNTIES...

AT 508 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF MCMINNVILLE...MOVING
SOUTHEAST AT 15 MPH.

SOME LOCATIONS IN THE PATH INCLUDE BEERSHEBA SPRINGS.

PEA SIZED HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3560 8584 3573 8570 3557 8542 3554 8546
      3554 8551 3552 8559 3549 8553 3543 8553
      3541 8549 3538 8549 3533 8554

SHAMBURGER/HALBERT
Special weather statement, Jul 10, 5:22 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
522 PM CDT WED JUL 10 2013

TNZ008-027>030-062-102300-
DAVIDSON-RUTHERFORD-SMITH-SUMNER-TROUSDALE-WILSON-
522 PM CDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...NORTHERN
RUTHERFORD...SMITH...SOUTHERN SUMNER...TROUSDALE AND WILSON
COUNTIES...

AT 517 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CARTHAGE TO
MADISON...MOVING SOUTHEAST AT 15 MPH.

SOME LOCATIONS IN THE PATH INCLUDE DIXON SPRINGS...PLEASANT SHADE...
OLD HICKORY...MADISON...HENDERSONVILLE...HARTSVILLE...DICKERSON
CHAPEL RECREATION AREA...LAKEWOOD...BERRY HILL...HERMITAGE...MOUNT
JULIET AND LEBANON.

FREQUENT LIGHTNING...TORRENTIAL RAINFALL...PEA SIZE HAIL...AND WINDS
40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 3641 8583 3629 8584 3621 8578 3621 8581
      3618 8580 3618 8579 3614 8580 3612 8585
      3609 8587 3612 8590 3611 8596 3597 8662
      3602 8673 3629 8687 3643 8599

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 9:01 PM CDTSpecial Weather StatementOHXWilliamson29 min
Jul 10, 9:13 AM CDTSpecial Weather StatementOHXStewart32 min
Jul 10, 1:55 PM CDTSpecial Weather StatementOHXWilson50 min
Jul 10, 2:15 PM CDTSpecial Weather StatementOHXClay30 min
Jul 10, 2:34 PM CDTSpecial Weather StatementOHXSmith26 min
Jul 10, 3:10 PM CDTSpecial Weather StatementOHXDeKalb35 min
Jul 10, 3:25 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner35 min
Jul 10, 3:33 PM CDTSpecial Weather StatementOHXFentress, Overton, Pickett42 min
Jul 10, 3:41 PM CDTSpecial Weather StatementOHXPutnam, White49 min
Jul 10, 4:01 PM CDTSpecial Weather StatementOHXSumner44 min
Jul 10, 4:17 PM CDTSpecial Weather StatementOHXRobertson28 min
Jul 10, 4:31 PM CDTSpecial Weather StatementOHXClay, Macon, Trousdale29 min
Jul 10, 4:44 PM CDTSpecial Weather StatementOHXSmith, Trousdale, Wilson46 min
Jul 10, 5:10 PM CDTSpecial Weather StatementOHXGrundy35 min
Jul 10, 5:22 PM CDTSpecial Weather StatementOHXDavidson, Smith, Trousdale, Wilson38 min
Jul 10, 5:31 PM CDTSpecial Weather StatementOHXRobertson29 min
Jul 10, 5:57 PM CDTAreal Flood AdvisoryOHXDavidson, Robertson, Sumner, Wilson3 hr
Jul 10, 5:58 PM CDTSevere Thunderstorm WarningOHXRutherford, Wilson32 min
Jul 10, 6:02 PM CDTSpecial Weather StatementOHXDavidson43 min
Jul 10, 6:11 PM CDTFlash Flood WarningOHXDavidson, Robertson, Rutherford, Sumner, Wilson3 hr
Jul 10, 6:28 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Rutherford, Wilson47 min
Jul 10, 6:34 PM CDTSpecial Weather StatementOHXDavidson26 min
Jul 10, 6:45 PM CDTSpecial Weather StatementOHXRutherford45 min
Jul 10, 6:56 PM CDTSevere Thunderstorm WarningOHXRutherford34 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.